I Started my period on Oct 29 i went to the doctors on Nov 9 because I was still bleeding. I told her I was on the Patch and have been for years, and have had no problem. She took a pregnancy test and it came back Negative. She said heres a pack of birth control pill take one or two everytime you feel you need to.
So I did, and two days later stopped bleeding. So I stopped taking the pill but continued on my patch . Then a week later started bleeding again. I am still bleeding.
What can this be? Is it ok for me to take to different types of birth control at once?
It's always helpful to know exactly what you've been prescribed. Without detailed knowledge, we can only hazzard a guess. Therefore, I suspect that she gave you Provera for a few days in an attempt to bring about hormonal sloughing of your endomtrial lining. The fact that your bleeding started up again is that either you have raw denuded endometrial lining that is prone to bleeding or perhaps you have a thick endometrium that has outgrown its blood supply. An ultrasoud would be helpful to which is which.
Back pain could be coincidental and due to any number of possibilities, eg stones, muscle spasm, spine issues, kidney problems, and/or endometriosis which is endometrium stuck outside of your uterus. Because it's still viable tissue and responsive to hormones, endometriosis tends to bleed regularly along w/your menses but b/c blood is irritating to your abdominal cavity, it can lead to monthly belly pain. Of course, this abnormal sticking of uterine lining to your insides can also lead to pain.
So best to chat w/your family physician and/or OB. Good luck!
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.